You are here

Looking for Tasignia patient to share symptoms



I was taking Gleevec for 1yr and Dr. Just switched me to Tasignis. I am experiencing blood in sputum, not too much every other day, but I am very concerned. I feel something in my throat also experiencing skin rash but not itchy. Doctor doesn't seem to know what this means. I am taking 400 twice a day. 

Thank you in advance for any guidance. 


I am on 800mg per day nilotinib from past 10 months.In the first month i had skin rashes which subsided later on,but didn't have other 2 symptoms.Pls check with ur oncologist.

Hi Coco,

I was diagnosed with CML on June 8, 2015. I was on Gleevec until September 30, 2017 (ten days ago), when the doctors decided I had developed resistance to imatinib and had to move to Tasigna (nilotinib). I've been on 800 mg daily since October 1st and my skin (basically my head) is itching a lot. My face became red and the skin is very sensitive. I also have some pain in the upper arms. All this may seem impressive, but I can tolerate it  for the time being (I'm not  sleeping well, though). Apparently it could disappear within a few weeks. The symptoms are within the range of normal side effects, I guess. I wish you all the best. Arthur